Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Mappings of a normal space into an absolute neighborhood retract


Author: Sze-Tsen Hu
Journal: Trans. Amer. Math. Soc. 64 (1948), 336-358
MSC: Primary 56.0X
MathSciNet review: 0026325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, On the dimension of normal spaces, Proc. Roy. London. Ser. A. 189 (1947), 11–39. MR 0021312 (9,52a)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] K. Borsuk, Zur kombinatorischen Eigenschaften der Retrakte, Fund. Math. vol. 21 (1933) pp. 90-98.
  • [4] -, Un théorème sur les prolongements des transformations, Fund. Math. vol. 29 (1937) pp. 161-166.
  • [5] N. Bruschlinsky, Stetige Abbildungen und Bettische Gruppen der Dimensionszahlen 1 und 3, Math. Ann. 109 (1934), no. 1, 525–537 (German). MR 1512908, http://dx.doi.org/10.1007/BF01449153
  • [6] C. H. Dowker, Hopf's theorems for non-compact spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 293-294.
  • [7] S. Eilenberg, Un théorème de dualité, Fund. Math. vol. 26 (1936) pp. 280-282.
  • [8] -, On the relation between the fundamental group of a space and higher homotopy groups, Fund. Math. vol. 32 (1939) pp. 167-175.
  • [9] Samuel Eilenberg, Cohomology and continuous mappings, Ann. of Math. (2) 41 (1940), 231–251. MR 0001351 (1,222b)
  • [10] Samuel Eilenberg, Continuous mappings of infinite polyhedra, Ann. of Math. (2) 42 (1941), 459–468. MR 0005350 (3,141h)
  • [11] Samuel Eilenberg and Norman E. Steenrod, Axiomatic approach to homology theory, Proc. Nat. Acad. Sci. U. S. A. 31 (1945), 117–120. MR 0012228 (6,279d)
  • [12] W. Hurewicz, Beiträge zur topologie der Deformationen, I-IV, Proceedings, K. Akadamie van Wetenschappen, Amsterdam, vol. 38 (1935) pp. 112-119, 521-528; vol. 39 (1936) pp. 117-125, 215-223.
  • [13] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493 (3,312b)
  • [14] Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, v. 27, American Mathematical Society, New York, 1942. MR 0007093 (4,84f)
  • [15] -, Topics in topology, Princeton, 1942.
  • [16] John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, no. 2, Princeton University Press, Princeton, N. J., 1940. MR 0002515 (2,67a)
  • [17] Hassler Whitney, On matrices of integers and combinatorial topology, Duke Math. J. 3 (1937), no. 1, 35–45. MR 1545970, http://dx.doi.org/10.1215/S0012-7094-37-00304-1
  • [18] M. Wojdyslawski, Rétractes absolus et hyperespaces des continus, Fund. Math. vol. 32 (1939) pp. 184-192.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0026325-3
PII: S 0002-9947(1948)0026325-3
Article copyright: © Copyright 1948 American Mathematical Society